Jacobians of noncommutative motives

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this article one extends the classical theory of (intermediate) Jacobians to the "noncommutative world". Concretely, one constructs a Q-linear additive Jacobian functor J(-) from the category of noncommutative Chow motives to the category of abelian varieties up to isogeny, with the following properties: (i) the first de Rham cohomology group of J(N) agrees with the subspace of the odd periodic cyclic homology of N which is generated by algebraic curves; (ii) the abelian variety J(perf(X)) (associated to the derived dg category perf(X) of a smooth projective scheme X) identifies with the union of all the intermediate algebraic Jacobians of X.
Original languageUnknown
Pages (from-to)577-594
JournalMoscow Mathematical Journal
Issue number3
Publication statusPublished - 1 Jan 2014

Cite this